# SDR A6WA200100067

- Difficulty date: December 11, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N339PH
- Make and model: Dorner DO328100
- Aircraft serial: 3015
- Aircraft time: 13,141 hours, 16,087 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adj
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DOORS RWP LIGHT ON INFLIGHT AND DOORS PAGE SHOWS THE LT AFT EMERGENCY EXIT DOOR UNSAFE LIGHT.  MAINTENANCE ADJUSTED DOOR PROX SWITCH ON LT AFT EMERGENCY DOOR EXIT.  OPS CHECK GOOD.
